# SDR TIPR20090028

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 81,735 hours, 19,669 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 313T3380
- Condition: Burned
- Location: Zone 400
- Part time: 81,735 hours, 19,669 cycles
- Component: Pylon, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING INBOARD PANELS SCORCHED, NAC STA 285.94 - NAC STA 352.  REPAIRED PER B767-200 SRM 54-50-70 FIG 201 SHEET 1-11.
